Home > Journals > Minerva Pediatrica > Past Issues > Minerva Pediatrica 2015 February;67(1) > Minerva Pediatrica 2015 February;67(1):109-10

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints
Cite this article as

MINERVA PEDIATRICA

A Journal on Pediatrics, Neonatology, Adolescent Medicine,
Child and Adolescent Psychiatry


Indexed/Abstracted in: CAB, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,764


eTOC

 

CORRESPONDENCE  


Minerva Pediatrica 2015 February;67(1):109-10

Copyright © 2015 EDIZIONI MINERVA MEDICA

language: English

Afebrile convulsion: a rare complication of inactivated hepatitis A vaccine in childhood

Dalkan C. 1, Sayili A. 1, Galip N. 1, Dirik E. 2, Bahceciler N. 3

1 Department of Pediatrics, Near East University Medical School, Nicosia, North Cyprus; 2 Division of Pediatric Neurology, Department of Pediatrics, Near East University Medical School, Nicosia, North Cyprus; 3 Division of Allergy and Immunology, Department of Pediatrics, Near East University Medical School, Nicosia, North Cyprus


PDF  


top of page

Publication History

Cite this article as

Dalkan C, Sayili A, Galip N, Dirik E, Bahceciler N. Afebrile convulsion: a rare complication of inactivated hepatitis A vaccine in childhood. Minerva Pediatr 2015 February;67(1):109-10. 

Corresponding author e-mail

dalkanc@yahoo.com